MAUDE Adverse Event Report: ARTHREX, INC. KL AC TIGHTROPE REPAIR IMP. W/DOG BONE; WASHER, BOLT, NUT

ARTHREX, INC. KL AC TIGHTROPE REPAIR IMP. W/DOG BONE; WASHER, BOLT, NUT
Model Number KL AC TIGHTROPE REPAIR IMP. W/DOG BONE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 4/17/2025, it was reported by a sales representative via email that an ar-2370bl knotless ac tightrope with dog bone button repair system was involved in an intraoperative issue during an ac reconstruction procedure on (b)(6) 2025.During the surgery, the surgeon drilled through the clavicle and coracoid using an ar-2257d-30 drill and passed a passing wire.The tightrope was placed, and the dog bone button was secured onto the coracoid.However, while attempting to tighten the tightrope, the surgeon encountered difficulty getting it to slide properly.Upon applying additional force, the pull suture snapped at the tightrope mechanism.As a result, the surgeon had to cut the tightrope off the clavicle side and remove the dog bone button from beneath the coracoid.The components were fully removed, and the ac reconstruction was completed using an ar-2370bl knotless ac tightrope with dog bone button repair system.The issue caused approximately a two-minute delay, but no additional anesthesia was administered, as confirmed by the crna in the operating room.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
KL AC TIGHTROPE REPAIR IMP. W/DOG BONE
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22008492
Report Number1220246-2025-02019
Device Sequence Number20829572
Product Code HTN
UDI-Device Identifier00888867340138
UDI-Public(01)00888867340138(11)230808(17)280731(10)15125666
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K220947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKL AC TIGHTROPE REPAIR IMP. W/DOG BONE
Device Catalogue NumberAR-2370BL
Device Lot Number15125666
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown